Skip to main content

On the solution of Toda systems associated with simple Lie algebras

Abstract

We describe the Hamiltonian reduction of the Wess-Zumino model to the Toda system associated with a semisimple Lie algebra and propose a method for the construction of the exact solution of the Toda system based on this reduction.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    J. Balog, L. Fehér, L. O’Raifeartaigh, P. Forgács, and A. Wipf, “Toda theory and W-algebra from a gauged WZNW point of view,” Ann. Phys. (N.Y.), 203, 76–136 (1990).

    Article  Google Scholar 

  2. 2.

    A. A. Belavin, A. M. Polyakov, A. B. Zamolodchikov, “Infinite conformal symmetry in two-dimensional quantum field theory,” Nucl. Phys., B241, 333–380 (1984).

    Article  MathSciNet  Google Scholar 

  3. 3.

    V. S. Dotsenko, “Lectures on conformal field theory,” Adv. Stud. Pure Math., 16, 123–170 (1988).

    MathSciNet  Google Scholar 

  4. 4.

    V. G. Drinfeld and V. V. Sokolov, “Lie algebras and equations of Korteweg-de Vries type,” J. Sov. Math., 30, 1975–2005 (1984).

    Article  Google Scholar 

  5. 5.

    L. Fehér, L. O’Raifeartaigh, P. Ruelle, I. Tsutsui, and A. Wipf, “On Hamiltonian reductions of the Wess-Zumino-Novikov-Witten theories,” Phys. Rep., 222, No. 1, 1–64 (1992).

    Article  Google Scholar 

  6. 6.

    A. N. Leznov and M. V. Saveliev, Group-Theoretical Methods for Integration of Nonlinear Dynamical Systems, Birkhäuser, Basel (1992).

    MATH  Google Scholar 

  7. 7.

    A. V. Mikhailov, M. A. Olshanetsky, A. M. Perelomov, “Two-dimensional generalized Toda lattice,” Commun. Math. Phys., 79, 473–488 (1981).

    Article  MathSciNet  Google Scholar 

  8. 8.

    L. A. Takhtadjan and L. D. Faddeev, Hamiltonian Approach in Soliton Theory [in Russian], Nauka, Moscow (1986).

    Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

__________

Translated from Fundamental’naya i Prikladnaya Matematika (Fundamental and Applied Mathematics), Vol. 11, No. 1, Geometry, 2005.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ovchinnikov, A.V. On the solution of Toda systems associated with simple Lie algebras. J Math Sci 141, 1031–1040 (2007). https://doi.org/10.1007/s10958-007-0029-1

Download citation

Keywords

  • Liouville Equation
  • Hamiltonian Reduction
  • Cartan Form
  • Goursat Problem
  • Toda System